# SDR SWAA2017092816706

- Difficulty date: September 2, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CLIP CRACKED AT BS 480, LBL 25.  R&R CLIP IAW DWG AND SRM.
